A client I have serviced for almost one year accuses me of causing her hair to fall out after a relaxer I gave her. She called me two days after the relaxer saying her hair was shedding. I am very thorough with my rinsing of chemicals and the shampoos that follow. She said her hair was coming out in strands and that her scalp itched a little. I suggested she see a dermatologist. Her dermatologist told her that there was nothing showing in her bloodwork that would cause her hair to fall out. He prescribed her Luxiq which as you know is for psoriasis of the skin and scalp. Would’nt that not mean that she had a skin condition which caused her hair to fall out and not the relaxer?
It sounds like you may be looking for potential legal advice. I do not know your client or the entire circumstance involving her hair loss. This sounds like an acute episode of hair loss happened within a couple of days of the treatment you gave her. There seems to be a direct link between the use of chemicals and the hair loss, based on what you’re telling me. As I’ve written before, psoriasis will not cause hair loss unless you pick at it enough to develop traction alopecia. This does not seem to be a traction alopecia case, though.
There are many possible reasons for female hair loss, ranging from medical illness to genetics to hormonal to stress. Moreover, even with modern advancement in medical technology, the exact cause and/or cure for female hair loss is still elusive. Your client’s hair loss may have been related to the chemical stress or it may just also be coincidental. I really cannot say.